MAUDE Adverse Event Report: MEDCOMP 8F LP DIGNITY CT PORT

MEDCOMP 8F LP DIGNITY CT PORT
Model Number MIDP80ALS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Port detached from catheter.
 
Additional Manufacturer Narrative
All measurements of the device (port stem, catheter and catheter lock) were found to be within specification.The catheter disengagement force was above the minimal iso requirements.No conclusion can be drawn.

Brand Name
8F LP DIGNITY CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6496916
Report Number2518902-2017-00016
Device Sequence Number14735
Product Code LJT
UDI-Device Identifier00884908110357
UDI-Public884908110357
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date07/30/2020
Device Model NumberMIDP80ALS
Device Catalogue NumberMIDP80ALS
Device Lot NumberMHHC220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR